# SDR SWAA116766

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 80,920 hours, 74,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69372721
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND STRINGER CLIP CRACKED AT BS 277, STR 13L.  REMOVED AND REPLACED CLIP PER SRM AND DWG.
